All Journal Entries Journals

Round 3 already this morning

Jan 11, 2009 - 3 comments

I tried to stay busy this moring with getting things done around the house.  Laundry, dishes, this and that, but my physical withdrawal symptoms only seem to be getting worse.  I have sat down and decided that I need to devise a better tapering plan.  My human nature wants to do it all at once to just get it over with, but after having a major break down this morning in front of my husband, he helped me to see that a more gradual taper would probably be better.  I  am the kind of person who just wants to get it ALL over with and to move on.  This damn pill isn't going to let me in my current condition.  I'm going to do 1/4 of a pill a day (if possible) for a few days and then see where I'm at from there.  Yesterday gave me so much more hope because I took 1/3 of a pill the whole day and seemed to cope well until I finally went to bed.  Then all hell broke loose.

My mind is playing tricks on me right now.  It keeps saying crazy things that I know sound so silly to anyone who might hear them.  I truthfully don't know who I am without these pills!  For the last 5 years of my life I have relied upon them to get me through it all.  If I had to go to the grocery store I'd pop a few extra just to get me through it and then home to put all the **** away.  If I had a family function or any other kind of thing that required something of me that I thought I couldn't give, I took extra.  So here I am thinking to myself, what am I going to do now?  How do I move on and find something that will help me, not hurt me?

I think I'm thinking too much!  I hate this!!!  I want it to be over with and to feel like I truly have won this battle, but for right now, I can't say that and it scares me.  It's not a craving (I don't feel like I have to go down one all the time) for them that I'm feeling, it's the physical withdrawal from them and THEN the devil starts sneaking in and making me ask all of these questions about myself. I truly feel like I'm going crazy right now!  And the crazy thing is that in an other 20 minutes I might not ever feel this way.  I hate the randomness of this drug and what happens when you try to get off of it!  

Comments
Post a Comment
604266 tn?1236358985
by Amphitrite, Jan 11, 2009
Hi. I just came by your journal and saw that wehn it's time to go to bed the problems start..that's so common your def not alone on that. Can I recommend you get some Chamomile, tea, melatonin, or some other all natural pruduct like valarian root.
Even just normal tylenol sleeping pills. Just to help you relax a liitle more.

The chamomile is really mild so when I used it for sleep I practically use the whol box. But the others are good and especially the valarian root because it will relax you and help you sleep.

Anyway Just wanted to chime in.

Hang in there and do this anyway that feels more comfortable to you and your body. You can defenitly do this. Just by what you've written I can see how determined you are and thatmakes all teh difference.

Amph

495284 tn?1333894042
by dominosarah, Jan 11, 2009
You arent going crazy...our brains play some really dirty tricks on us.  Try and stay as busy as you can and keep talking it out with us.........i too took pills for every event in my life and i mean for everything.  I am now over 8 months clean, i wont lie it is alot of work but so worth it.  There is a life out there just waiting for you.  Do try some of the products that Amph recommended.........stay strong and keep fighting       sara

732832 tn?1231863219
by Amysdone, Jan 11, 2009
Thanks so much for your post!  I'm trying a few different sleep aids (Tylenol PM) and a few other tried and true things, but they don't work like just taking a stupid Tramadol!  I'm laying low today, but tomorrow is Monday and I'm going to get out and get some chamomile.  I believe I have Valerian here.  I used to use it all the time until my urine started smelling like it..yikes!  Right now though, it doesn't matter what it smells like, if it's something that works that isn't going to be addictive in the long run, I'm going to give it a shot.

I'm not giving up though, I know most of the time (when I'm not having bad withdrawals) that I'm doing the right thing and the right thing sometimes takes more time.  I am so thankful I found this site to just vent all of my crazy thoughts and then to read other people's stories.  I know I'm not alone!  I feel so bad for so many of us on here that thought we were doing the right thing and it ended up turning on us.  Now we are looking for a new way as hard as it is.  Know what I mean?

Amy


Post a Comment